Economics at your fingertips  

Separate control over the local and the asymptotic behaviour in L_p spaces

Jean-François Mertens () and Anna Rubinchik ()

No WP2011/1, Working Papers from University of Haifa, Department of Economics

Abstract: We introduce 2 parameter variants L_{p,q} of the Lebesgue spaces, to gain separate control on the asymptotic behaviour (p) and the local behaviour (q). Thus they behave with respect to p like the spaces ell_p and with respect to q like the spaces L_q on a probability space. Convolution behaves very well on those spaces.

JEL-codes: C02 C60 (search for similar items in EconPapers)
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Working Papers from University of Haifa, Department of Economics 199 Aba Khoushy Ave., Mount Carmel, Haifa, Israel, 3498838. Contact information at EDIRC.
Bibliographic data for series maintained by Anna Rubinchik ().

Page updated 2019-05-20
Handle: RePEc:haf:huedwp:wp201101